# SDR USAA2009050491074

- Difficulty date: April 18, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 31,640 hours, 12,419 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC6 - MAJOR REPAIR - EXCESSIVE PLAY AT NR 2 RUDDER HINGE FITTING.  REPLACED RUDDER HINGE ARM FITTING NR 2 IAW A319 AMM 55-36-41.
